MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC VASCBAND; CLAMP VASCULAR

VASCULAR SOLUTIONS LLC VASCBAND; CLAMP VASCULAR
Catalog Number 3524
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: customer states "vac band leaking air.Issues with rebleeding, hematoma and vascular surgery." additional information: it was conformed that the issue was with 1 patient and 1 vascband.The patient experienced a hematoma/bleed in the recovery unit post procedure.Vascular surgeon was consulted but it is unknown if the patient returned to surgery.Additional information has been requested from the account.
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn # (b)(4).Complaint verification testing could not be performed as the sample was not returned for analysis.Lepu medical was notified of the complaint.Lepu stated that a dhr could not be provided without lot number.Case details were reviewed.Customer stated "vasc band leaking air.Issues with rebleeding, hematomas and vascular surgery." as no unit was returned to teleflex for evaluation, it was unknown if any damages were present on the unit.As per the additional information received, patient had bleeding and hematoma post procedure.Responses pertaining to the factors such as inflation volume, additional injection of air, steps to achieve hemostasis or additional interventional steps employed to resolve the issue are unknown.A dhr review could not be completed as no lot number was provided by the customer.Based on the limited information, the most likely root cause of the issue is undeterminable.This complaint was scoped to (b)(4) due to trend escalation noted for vasc band leak complaint.The der process will continue to monitor and investigate any similar events.

Brand Name
VASCBAND
Common Device Name
CLAMP VASCULAR
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17816882
Report Number2134812-2023-00047
Device Sequence Number11372586
Product Code DXC
UDI-Device Identifier10841156102043
UDI-Public10841156102043
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K142359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3524
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown